# SDR DALA2024062506489

- Difficulty date: June 25, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 64,488 hours, 45,835 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1022 L6l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 6L STA Y=1022 AT PASSENGER CABIN (CPAX). SUMMARY OF NRC 00544: LONGERON 6L STA Y=1022 AT PASSENGER CABIN WAS REPAIRED PER B717-200 SRM 53-00-05-2R PROCEDURE 2 REPAIR 2 AND 51-41-05-0G. (LP #0411816)
